# SDR UALA2010062802273

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 44,587 hours, 17,480 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Out Of Tolerance
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1RT GIRT BAR MISSING ARMING INDICATOR SUPPORT AND INDICATOR.  REPLACED GIRT BAR. DOOR ARMING CHECKED NORMAL.  ACP INSP OF INSTALLATION.
